RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 56–60 (Mi mz3283)  

This article is cited in 1 scientific paper (total in 2 paper)

Extensions of finitely additive measures

A. G. Kusraev, S. A. Malyugin

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (598 kB)

English version:
Mathematical Notes, 1990, 48:1, 658–661

Bibliographic databases:

UDC: 517.98
Received: 24.12.1987

Citation: A. G. Kusraev, S. A. Malyugin, “Extensions of finitely additive measures”, Mat. Zametki, 48:1 (1990), 56–60; Math. Notes, 48:1 (1990), 658–661

Citation in format AMSBIB
\Bibitem{KusMal90}
\by A.~G.~Kusraev, S.~A.~Malyugin
\paper Extensions of finitely additive measures
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 56--60
\mathnet{http://mi.mathnet.ru/mz3283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081893}
\zmath{https://zbmath.org/?q=an:0726.28009}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 658--661
\crossref{https://doi.org/10.1007/BF01164263}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800008}


Linking options:
  • http://mi.mathnet.ru/eng/mz3283
  • http://mi.mathnet.ru/eng/mz/v48/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kusraev, S. S. Kutateladze, “On combined nonstandard methods in functional analysis”, Vladikavk. matem. zhurn., 2:1 (2000), 3–9  mathnet  mathscinet  zmath
    2. S. K. Vodopyanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoliyu Georgievichu Kusraevu — 60 let”, Sib. elektron. matem. izv., 10 (2013), 13–29  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:79
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020